# SDR COEA2014100901876

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 207
- Aircraft time: 10,059 hours, 13,172 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Part number: S22952587
- Condition: Twisted
- Location: Elevator Trim
- Component: Trim Cable, Cessna
- Component part number: 2660001155156
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE ELEVATOR TRIM CONTROL JAMMED.  THE PILOT REQUESTED TO RETURN & SAFELY LANDED.  NO EMER WAS DECLARED.  INSPECTED THE ACFT & FOUND THAT THE TRIM CHAINS WERE BINDING WHEN ROTATED IN THE NOSE UP POSITION & THE TRIM CHAIN HAD SOME TWIST AT BOTH ACTUATORS.  RELEASED THE TENSION, TWIST CLEARED IMMEDIATELY & FOUND NO BROKEN STRANDS ON CABLES.  FREE RAN TRIM ACTUATORS, ROTATED PULLEYS & TORQUED THE ELEVATOR TRIM CABLE.  PERFORMED MULTIPLE OPERATIONS CHECKS & RIG CHECKS.  ALL CHECKED GOOD.  ACFT RETURNED TO SERVICE.
